Follow
Yimin Xiao
Yimin Xiao
Department of Statistics and Probability, Michigan State University
Verified email at stt.msu.edu - Homepage
Title
Cited by
Cited by
Year
A minicourse on stochastic partial differential equations
R Dalang
Springer, 2009
2422009
Sample path properties of anisotropic Gaussian random fields
R Dalang, D Khoshnevisan, C Mueller, D Nualart, Y Xiao, Y Xiao
A minicourse on stochastic partial differential equations, 145-212, 2009
2152009
Hölder conditions for the local times and the Hausdorff measure of the level sets of Gaussian random fields
Y Xiao
Probability theory and related fields 109, 129-157, 1997
1781997
Random fractals and Markov processes
Y Xiao
Fractal geometry and applications: a jubilee of Benoît Mandelbrot 2, 261-338, 2004
1222004
Sample path properties of bifractional Brownian motion
CA Tudor, Y Xiao
1172007
Asymptotic properties and Hausdorff dimensions of fractional Brownian sheets
A Ayache, Y Xiao
Journal of Fourier Analysis and Applications 11, 407-439, 2005
1082005
Correlated continuous time random walks
MM Meerschaert, E Nane, Y Xiao
Statistics & Probability Letters 79 (9), 1194-1202, 2009
982009
Strong local nondeterminism and sample path properties of Gaussian random fields
Y Xiao
Asymptotic theory in probability and statistics with applications, 136-176, 2007
912007
Limsup random fractals
D Khoshnevisan, Y Peres, Y Xiao
882000
A primer on stochastic partial differential equations
D Khoshnevisan
A Minicourse on Stochastic Partial Differential Equations. Lecture Notes in …, 1962
81*1962
Fernique-type inequalities and moduli of continuity for anisotropic Gaussian random fields
M Meerschaert, W Wang, Y Xiao
Transactions of the American mathematical society 365 (2), 1081-1107, 2013
802013
Geometric properties of fractional Brownian sheets
D Wu, Y Xiao
Journal of Fourier Analysis and Applications 13 (1), 1-37, 2007
782007
Properties of local-nondeterminism of Gaussian and stable random fields and their applications
Y Xiao
Annales de la Faculté des sciences de Toulouse: Mathématiques 15 (1), 157-193, 2006
762006
The stochastic wave equation
R Dalang, D Khoshnevisan, C Mueller, D Nualart, Y Xiao, RC Dalang
A minicourse on stochastic partial differential equations, 39-71, 2009
752009
Local times of fractional Brownian sheets
Y Xiao, T Zhang
Probability theory and related fields 124 (2), 204-226, 2002
732002
Measuring the range of an additive Lévy process
D Khoshnevisan, Y Xiao, Y Zhong
The Annals of Probability 31 (2), 1097-1141, 2003
722003
Lévy processes: capacity and Hausdorff dimension
D Khoshnevisan, Y Xiao
702005
Hitting probabilities and the Hausdorff dimension of the inverse images of anisotropic Gaussian random fields
H Biermé, C Lacaux, Y Xiao
Bulletin of the London Mathematical Society 41 (2), 253-273, 2009
692009
Sample path properties of operator-slef-similar Gaussian random fields
JD Mason, X Yimin
Theory of Probability & Its Applications 46 (1), 58-78, 2002
682002
Intermittency and multifractality: a case study via parabolic stochastic PDEs
D Khoshnevisan, K Kim, Y Xiao
672017
The system can't perform the operation now. Try again later.
Articles 1–20